# SDR 2009FA0000769

- Difficulty date: July 14, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N3875C
- Make and model: Cessna 421C
- Aircraft serial: 421C0127
- Engine: Cont GTSIO520F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 1N1201
- Condition: Intermittent
- Location: Terminal Board
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED ABOUT RT ENG GOING TO HIGH FUEL PUMP PRESSURE INTERMITTENTLY WITH PUMP SET ON LOW, AFTER MANY HOURS OF TROUBLESHOOTING (IT ALWAYS WORKED IN THE SHOP PROPERLY), THE PROBLEM WAS DETERMINED TO BE AN INTERMITTENT DIODE IN THE FUEL BOOST PUMP CIRCUIT.  REPLACED THE DIODE AND THE BOOST PUMP WORKED PROPERLY.  (DIODE PN 1N1201) DIODE INSTALLED ON TER.  NR 8 ON TERM BOARD TB9- DIODE REF NR CR12.  TERM BOARD LOCATED INSIDE CB/SWITCH PANEL ON LT SIDE.  (K)
